# SDR 2008UALA03870

- Difficulty date: July 14, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 44,092 hours, 31,615 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Tube
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOUD HISSING NOISE COMING FROM F/O WINDOW.  RTFL.  *S/D*  CREW COMMENT: TUBE WAS STUCK IN SLIDING WINDOW.   AFTER LANDING, CREW OPENED WINDOW & RECONNECTED. INSPECTED TUBE, AND FOUND NO ABNORMALITIES. RECONNECTED DRAIN TUBE. OKAY FOR SERVICE.
